Nonstationary Yule-Walker equations
Marc Hallin () and
ULB Institutional Repository from ULB -- Universite Libre de Bruxelles
A nonstationary generalization of the classical Yule-Walker equations, relating the (time-varying) autocorrelations of an autoregressive process to the coefficients of the possible models for this process, is given. The corresponding theoretical model-building (or spectral factorization) problem, i.e. that of expressing the above mentioned models in terms of the autocorrelations, is solved. This paper, as well as several others, is part of a work whose purpose is a systematic study of time-varying ARMA models. © 1983.
Keywords: nonstationary autoregressive processes; stochastic difference equations; Time series; time-varying autoregressive models (search for similar items in EconPapers)
Note: SCOPUS: ar.j
References: Add references at CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed
Published in: Statistics & Probability Letters (1983) v.1,p.189-195
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Journal Article: Nonstationary Yule-Walker equations (1983)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/1999
Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... .ulb.ac.be:2013/1999
Access Statistics for this paper
More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().